# SDR HEEA088084

- Difficulty date: June 18, 2003
- Submitted: July 14, 2003
- Operation: Air carrier
- Aircraft: N40466
- Make and model: Aerosp AS355*
- Aircraft serial: 3004
- Aircraft time: 7,507 hours
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Uniball
- Part number: 350A37107412
- Condition: Worn
- Location: Transmission
- Component: Transmission
- Component part number: 350A37000402
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TRANSMISSION HAS EXCESSIVE WEAR ON UNIBALL. REPLACED.
